BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and identified multiple hardware malfunctions, which included air bubbles in the reference electrode, rough movement of the buffer syringe and a loose ise tubing connection.The fse replaced the reference electrode, buffer syringe, and ise tubing to resolve the issue.The fse also lubricated the syringe dispenser drive and tightened the mid solution hose connection.Following the repairs, the fse performed calibration and quality control with passing results.The fse verified the analyzer returned to normal operation.The customer was satisfied and no further issues were reported.The probable cause was attributed to multiple hardware malfunctions.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining low sodium (na) results for 10 patients on their dxc 700 au clinical chemistry analyzer.The samples were repeated with higher results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics but only shared the results for one patient.